# SDR VNAA202106041111

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 15,393 hours, 14,048 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part serial: 6007300
- Condition: False Indication
- Location: Brake Temp
- Part time: 15,393 hours, 14,048 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FROM CAK-CLT, CREW HAD INTERMITENT BRAKE OVERHEAT MESSAGE AT FL350. EMERGENCY WAS DECLARED WITH ATC, HOWEVER, ALL INDICATIONS WERE NORMAL DURING APPROACH AND EMERGENCY WAS CANCELLED. NO EMERGENCY VEHICLES WERE ROLLED, NO ANNOUNCEMENT TO BRACE. MX HAS BEEN DISPATCHED. NO FURTHER INFORMATION. TROUBLESHOT LH OB BRAKE TEMP WARNING MESSAGE IAW CRJ900 FIM 32-46-01-810-802 TO LH OB BRAKE TEMP SENSOR. INTERMITTENT LH OB BRAKE TEMP WARNING MESSAGE / REMOVED AND REPLACED LH OB BRAKE TEMP SENSOR IAW CRJ900 AMM 32-46-01-000/400-801. OPS CHECKS GOOD.
